Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS
   
Mobile Device Pairing
Green Open Access
Proceedings of the American Mathematical Society
Proceedings of the American Mathematical Society
ISSN 1088-6826(online) ISSN 0002-9939(print)

 

A Covering Theorem with applications


Author: C. J. Neugebauer
Journal: Proc. Amer. Math. Soc. 130 (2002), 2883-2891
MSC (2000): Primary 42B25
Published electronically: May 8, 2002
MathSciNet review: 1908911
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: We prove a Covering Theorem that allows us to prove modified norm inequalities for general maximal operators. We will also give applications to convergence of a sequence of linear operators and the differentiation of the integral.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC (2000): 42B25

Retrieve articles in all journals with MSC (2000): 42B25


Additional Information

C. J. Neugebauer
Affiliation: Department of Mathematics, Purdue University, Lafayette, Indiana 47907-1395
Email: neug@math.purdue.edu

DOI: http://dx.doi.org/10.1090/S0002-9939-02-06719-9
PII: S 0002-9939(02)06719-9
Received by editor(s): July 25, 2000
Published electronically: May 8, 2002
Communicated by: Christopher D. Sogge
Article copyright: © Copyright 2002 American Mathematical Society